MathSciNet Relay Station
MathSciNet bibliographic data
MR2812854 (2012h:65159) 65M06 (26A33 35K10 35R11 45K05 65M12)
Liu, Q.; Gu, Y. T.; Zhuang, P.; Liu, F.; Nie, Y. F. An implicit RBF meshless approach for time fractional diffusion equations. Comput. Mech. 48 (2011), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement